Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 125, NWS Mobile, AL

December 28, 2018George County, Greene County, Mississippi; Mobile County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Dec 28, 2018, 4:45 AM CST for George County, Greene County, Mississippi; Mobile County, Washington County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2018, 4:45 AM CST (10:45 UTC)
Expired
Dec 28, 2018, 5:30 AM CST
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS

The radar

The Mobile radar (KMOB), 33 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1187 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
2.5
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS54 KMOB 281045
SVRMOB
ALC097-129-MSC039-041-281130-
/O.NEW.KMOB.SV.W.0125.181228T1045Z-181228T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
445 AM CST FRI DEC 28 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern Mobile County in southwestern Alabama...
  Southwestern Washington County in southwestern Alabama...
  George County in southeastern Mississippi...
  Southeastern Greene County in southeastern Mississippi...

* Until 530 AM CST.

* At 445 AM CST, severe thunderstorms were located along a line
  extending from 4 miles northeast of Lucedale to 6 miles north of
  Latimer, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Citronelle, Lucedale, Gulfcrest and Wilmer. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3119 8847 3119 8801 3073 8837 3073 8841
      3074 8841 3073 8880
TIME...MOT...LOC 1045Z 244DEG 29KT 3097 8852 3059 8884 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
339 
WWUS54 KMOB 281105
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
505 AM CST FRI DEC 28 2018

MSC041-281115-
/O.CAN.KMOB.SV.W.0125.000000T0000Z-181228T1130Z/
Greene MS-
505 AM CST FRI DEC 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3073 8841 3074 8841 3074 8862 3100 8849
      3100 8842 3112 8843 3119 8840 3119 8801
      3073 8837
TIME...MOT...LOC 1105Z 244DEG 29KT 3103 8837 3065 8869 

$$

ALC097-129-MSC039-281130-
/O.CON.KMOB.SV.W.0125.000000T0000Z-181228T1130Z/
Mobile AL-Washington AL-George MS-
505 AM CST FRI DEC 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND EASTERN GEORGE
COUNTIES...

At 505 AM CST, severe thunderstorms were located along a line
extending from 8 miles west of Gulfcrest to 7 miles west of Wade,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Citronelle, Gulfcrest and Wilmer. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3073 8841 3074 8841 3074 8862 3100 8849
      3100 8842 3112 8843 3119 8840 3119 8801
      3073 8837
TIME...MOT...LOC 1105Z 244DEG 29KT 3103 8837 3065 8869 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
576 
WWUS54 KMOB 281121
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
521 AM CST FRI DEC 28 2018

ALC097-129-MSC039-281131-
/O.EXP.KMOB.SV.W.0125.000000T0000Z-181228T1130Z/
Mobile AL-Washington AL-George MS-
521 AM CST FRI DEC 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOBILE...
SOUTHWESTERN WASHINGTON AND EASTERN GEORGE COUNTIES WILL EXPIRE AT
530 AM CST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3073 8841 3074 8841 3074 8862 3100 8849
      3100 8842 3112 8843 3119 8840 3119 8801
      3073 8837
TIME...MOT...LOC 1121Z 244DEG 29KT 3108 8824 3070 8856 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 4:16 AM CST, 29 minutes earlier.

Area forecast discussion, Dec 28, 4:16 AM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
416 AM CST Fri Dec 28 2018

.NEAR TERM /Now Through Friday night/...A large positively
tilted upper trof remains in place during the period, stretching
from the southwest states to the northwest states. Am embedded
shortwave trof ejects off across the Great Lakes region today,
with a large associated surface low bringing a trailing cold front
slowly through the forecast area. A strong shortwave currently
seen in the water vapor loop advancing across the ArkLaTex area
continues eastward and across the region today. In response, an
area of showers and storms over the western portion of the area
has been creeping slowly eastward overnight, but will begin to
progress more quickly eastward through the day followed by the
cold front advancing to near the I-65 corridor by 00Z Saturday.
With this transition, will have categorical pops for most of the
area through this morning then generally east of I-65 this
afternoon with pops tapering off further to the west. Will
continue with the current Flash Flood Watch for most of the area
until expiration at noon. For tonight, likely pops continue
generally east of I-65 this evening, then near the coast overnight
with slight chance to chance pops elsewhere as the front
continues slowly eastward through most of the forecast area and
into the marine area. Some strong storms may occur today, but
severe storm development is not expected. A high risk of rip
currents continues through tonight, and a high surf advisory
remains in effect for today. /29

.SHORT TERM /Saturday Through Sunday night/...The positively
tilted upper trof splits through Saturday night, with an upper
trof progressing eastward into the interior eastern states while a
cut off low forms near the extreme southwest states/northwest
Mexico. The interior states upper trof moves off into the western
Atlantic on Sunday while the cut off low evolves into a strong
shortwave trof and moves into the central Plains. The cold front
which moved through the forecast area in the NEAR TERM period will
be located over the northern Gulf Saturday morning then drifts
northward into the southern portion of the forecast area during
the day. An inverted surface trof meanwhile develops over the
western Gulf and evolves into a surface low (in response to the
cut off low/shortwave trof) which moves into Arkansas late Sunday
night. This is turn brings the frontal boundary northward through
the forecast area as a warm front on Sunday into Sunday night. As
a series of shortwaves continue to move across the region, this
pattern will support good chance to likely pops through the
period. A moderate risk of rip currents is expected for Saturday.
/29

.LONG TERM /Monday Through Thursday/...An unsettled weather
pattern will continue into next week with the potential for
additional flooding rain and strong to severe storms. A potent
upper level shortwave will eject from the Texas Big Bend region
into the Western Tennessee Valley on Monday as it takes on an
increasingly negative tilt. Our region should be positioned within
a moistening low level warm sector ahead of an approaching
surface cold front. In addition, enhanced large scale lift
associated with the right entrance region of a powerful upper
level jet streak should overspread the area. This will bring the
potential for strong to severe storms, especially across northwest
portions of the region which will be best positioned beneath the
axis of greatest instability and large scale ascent. The
associated surface cold front should slow its forward movement as
the shortwave lifts northeast of the region by Monday night. This
may set the stage for another round of heavy rainfall, with well
above seasonal average deep layer moisture likely in place in
association with deep southwesterly flow.

The surface front is forecast to stall out in the vicinity of the
north central Gulf Coast through mid week. Southwesterly flow aloft
over top of the front should provide favorable overrunning
conditions. This is supported by much of the medium range model
guidance and their associated ensemble runs. Therefore, plan to
leave high pops in the forecast through the extended forecast
period. Another upper level low moves across the forecast region by
the end of next week with another round of showers and thunderstorms
expected. After this feature moves through, models suggest that a
drier weather pattern will finally build in by next weekend bringing
a much needed respite from the wet weather pattern.

JLH

&&

.MARINE...Moderate to strong southerly winds decrease today along
with subsiding seas then will be followed by a light to moderate
east to northeast flow for tonight and Saturday. Will have a
marine dense fog advisory in effect for the Mobile Bay area until
10 am, by which time visibilities should improve. A Small Craft
Advisory continues for the open Gulf waters until 6 am, then well
offshore until 9 am to allow for seas to subside. A light to
moderate southerly flow develops on Sunday and increases on
Monday. A northerly flow follows for Tuesday as a cold front moves
through the area. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  55  62  55  67  64  73  59 /  90  50  60  50  50  40  90  80
Pensacola   72  61  68  60  71  66  71  63 /  90  70  60  50  40  30  70  80
Destin      71  63  70  63  72  66  70  64 /  90  70  60  50  30  30  60  80
Evergreen   71  56  63  55  68  64  74  61 /  90  50  70  60  50  50  90  90
Waynesboro  66  47  54  48  63  58  71  54 /  60  30  60  60  60  60  90  80
Camden      68  49  59  50  65  60  73  55 /  90  30  60  60  70  60  90  90
Crestview   72  61  69  59  72  65  73  62 /  90  70  70  50  40  30  70  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until noon CST today for ALZ051>059-261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until 6 PM CST this evening for ALZ265-266.

FL...Flash Flood Watch until noon CST today for FLZ201>204.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until 6 PM CST this evening for FLZ202-204-
     206.

MS...Flash Flood Watch until noon CST today for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 9 AM CST this morning for GMZ670-675.

     Small Craft Advisory until 6 AM CST early this morning for
     GMZ631-632-650-655.

     Dense Fog Advisory until 10 AM CST this morning for GMZ630>632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 27, 10:18 PM CST, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
1018 PM CST Thu Dec 27 2018

ALZ265-266-FLZ202-204-290430-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
1018 PM CST Thu Dec 27 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   High Surf Advisory.

Heavy rainfall tonight into Friday may lead to flash flooding in some
areas.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   High Surf Advisory.
   High Rip Current Risk.

The heavy rainfall and flash flooding threat will continue into
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-290430-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
1018 PM CST Thu Dec 27 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

Excessive rainfall has occurred across portions of southeast
Mississippi and inland southwest Alabama. Flash flooding will
continue tonight with the potential for additional heavy rainfall.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ058-060-FLZ205-290430-
Crenshaw-Covington-Okaloosa Inland-
1018 PM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Tonight.

The probability of hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms will move across the area Friday and may
produce areas of heavy rainfall and localized flooding of low lying
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ206-290430-
Okaloosa Coastal-
1018 PM CST Thu Dec 27 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-290430-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1018 PM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Small Craft should exercise caution tonight as winds remain from the
southeast at 15 to 20 knots. Seas will range from 1 to 3 feet
overnight.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms may produce locally gusty winds, reduced
visibilities, and cloud to ground lightning.

GMZ631-632-650-655-290430-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
1018 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms may produce locally gusty winds, reduced
visibilities, and cloud to ground lightning.

GMZ670-675-290430-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1018 PM CST Thu Dec 27 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

There is a Marginal risk for severe storms overnight with localized
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Showers and thunderstorms may produce locally gusty winds, reduced
visibilities, and cloud to ground lightning.

JLH

In the hours before

Special weather statement, Dec 28, 1:43 AM CST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
143 AM CST FRI DEC 28 2018

MSZ067-280815-
Wayne MS-
143 AM CST FRI DEC 28 2018

...GUSTY SHOWERS WILL AFFECT THE FOLLOWING COUNTIES... SOUTHEASTERN
WAYNE COUNTY UNTIL 215 AM CST...

At 143 AM CST, the strong thunderstorm was located 8 miles south of
Clara, or 14 miles south of Waynesboro, moving northeast at 40 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Buckatunna.

LAT...LON 3173 8856 3170 8847 3161 8846 3143 8860
      3143 8871
TIME...MOT...LOC 0743Z 209DEG 36KT 3146 8865
Special weather statement, Dec 28, 2:28 AM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
228 AM CST FRI DEC 28 2018

ALZ051-052-MSZ067-280915-
Choctaw AL-Washington AL-Wayne MS-
228 AM CST FRI DEC 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON AND NORTHEASTERN WAYNE
COUNTIES UNTIL 315 AM CST...

At 228 AM CST, the strong thunderstorms were located along a line
extending from near Gilbertown to 5 miles southeast of Waynesboro,
and moving northeast at 40 mph.

Dime size hail and wind gusts of 45 to 55 mph will be possible with
these storms.

Locations impacted include...
Butler, Lisman, Buckatunna, Silas, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
      3228 8802 3218 8801 3214 8804 3209 8804
      3205 8812 3200 8811 3200 8810 3201 8809
      3153 8853 3160 8869 3189 8849 3190 8847
      3231 8821
TIME...MOT...LOC 0828Z 215DEG 34KT 3186 8836 3163 8857
Special weather statement, Dec 28, 3:08 AM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
308 AM CST FRI DEC 28 2018

ALZ051>053-280945-
Clarke AL-Choctaw AL-Washington AL-
308 AM CST FRI DEC 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL CHOCTAW...NORTHERN WASHINGTON AND
NORTHWESTERN CLARKE COUNTIES UNTIL 345 AM CST...

At 307 AM CST, the strong thunderstorms were located along a line
extending from Putnam to Millry, and moving northeast at 20 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Chatom, Saint Stephens and Coffeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3199 8810 3201 8809 3199 8807 3199 8780
      3149 8804 3143 8838 3201 8812
TIME...MOT...LOC 0907Z 241DEG 18KT 3202 8807 3162 8831

DJ/17
Local storm report, Dec 28, 3:27 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
327 AM CST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLOOD            RURAL                   31.86N 87.75W
12/28/2018                   CLARKE             AL   EMERGENCY MNGR

            WATER OVER HWY 43 NEAR DUMMY LINE RD FROM
            BASSETT CREEK. WATER IS ACROSS BOTH LANES
            WITH VEHICLES STRANDED.

&&

DRJ
Special weather statement, Dec 28, 4:17 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
417 AM CST FRI DEC 28 2018

MSZ076-079-281100-
Greene MS-George MS-
417 AM CST FRI DEC 28 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 500 AM CST...

At 416 AM CST, the strong thunderstorm was located 12 miles southwest
of Lucedale, moving northeast at 45 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3074 8878 3086 8884 3116 8844 3087 8842
TIME...MOT...LOC 1016Z 227DEG 37KT 3082 8876

DJ/17
Local storm report, Dec 28, 4:20 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CST FRI DEC 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      YANTLEY                 32.23N 88.39W
12/28/2018                   CHOCTAW            AL   EMERGENCY MNGR

            SHIN TO ANKLE DEEP WATER ALONG HIGHWAY 10 IN
            THE YANTLEY COMMUNITY. REPORT OF 4 FEET OF
            WATER IN A HOUSE NEAR HIGHWAY 32 IN YANTLEY.
            WATER RESCUES REPORTED.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:13 PM CSTFlash Flood WarningMOBPerry, Wayne6 hr
Dec 27, 6:32 PM CSTFlash Flood WarningMOBGreene, Wayne6 hr
Dec 27, 7:55 PM CSTFlash Flood Warning EmergencyMOBGreene, Perry, Wayne7 hr
Dec 27, 8:13 PM CSTSpecial Weather StatementMOBWayne47 min
Dec 27, 9:41 PM CSTRiver Flood WarningMOBGeorge, Greene, Jackson15 days
Dec 28, 12:14 AM CSTFlash Flood WarningMOBWayne3 hr
Dec 28, 1:30 AM CSTSpecial Weather StatementMOBPerry45 min
Dec 28, 1:43 AM CSTSpecial Weather StatementMOBWayne32 min
Dec 28, 2:26 AM CSTFlash Flood WarningMOBGreene, Perry, Stone3 hr
Dec 28, 2:47 AM CSTTornado WarningMOBGreene, Wayne28 min
Dec 28, 3:14 AM CSTFlash Flood Warning EmergencyMOBGreene, Perry, Wayne3 hr
Dec 28, 4:17 AM CSTSpecial Weather StatementMOBGeorge43 min
Dec 28, 4:27 AM CSTRiver Flood WarningMOBPerry6 days
Dec 28, 4:52 AM CSTAreal Flood AdvisoryMOBGeorge, Greene3 hr
Dec 28, 6:11 AM CSTRiver Flood WarningMOBGreene, Wayne3 days
Dec 28, 6:13 AM CSTAreal Flood WarningMOBGreene, Perry, Wayne6 hr
Dec 28, 9:03 AM CSTAreal Flood WarningMOBGeorge, Greene, Perry, Wayne27 hr
Dec 28, 9:57 AM CSTRiver Flood WarningMOBPerry21 days
Dec 27, 6:57 PM CSTRiver Flood WarningMOBCovington, Escambia16 hr
Dec 27, 6:59 PM CSTSpecial Weather StatementMOBClarke46 min
Dec 27, 7:00 PM CSTRiver Flood WarningMOBBaldwin16 hr
Dec 27, 7:05 PM CSTAreal Flood AdvisoryMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more3 hr
Dec 27, 8:24 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox13 days
Dec 27, 8:24 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox15 days
Dec 27, 8:39 PM CSTFlash Flood WarningMOBChoctaw6 hr
Dec 27, 10:02 PM CSTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox3 hr
Dec 28, 12:29 AM CSTFlash Flood WarningMOBChoctaw, Clarke, Washington3 hr
Dec 28, 2:13 AM CSTMarine Dense Fog AdvisoryMOB16 hr
Dec 28, 2:28 AM CSTSpecial Weather StatementMOBChoctaw47 min
Dec 28, 2:30 AM CSTSevere Thunderstorm WarningMOBChoctaw45 min
Dec 28, 3:08 AM CSTSpecial Weather StatementMOBClarke37 min
Dec 28, 3:13 AM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington19 min
Dec 28, 3:28 AM CSTFlash Flood WarningMOBChoctaw, Clarke, Washington, Wilcox3 hr
Dec 28, 4:12 AM CSTFlash Flood Warning EmergencyMOBChoctaw3 hr
Dec 28, 5:20 AM CSTSpecial Weather StatementMOBMobile40 min
Dec 28, 5:51 AM CSTSpecial Marine WarningMOB84 min
Dec 28, 5:54 AM CSTSpecial Weather StatementMOBBaldwin, Mobile66 min
Dec 28, 6:04 AM CSTSpecial Weather StatementMOBMonroe41 min
Dec 28, 6:25 AM CSTAreal Flood WarningMOBChoctaw, Washington6 hr
Dec 28, 6:28 AM CSTFlash Flood WarningMOBClarke, Wilcox3 hr
Dec 28, 8:23 AM CSTSpecial Weather StatementMOBCovington52 min
Dec 28, 8:38 AM CSTSpecial Marine WarningMOB97 min
Dec 28, 8:42 AM CSTSpecial Marine WarningMOB68 min
Dec 28, 1:15 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.